# SDR JIKA202311090324

- Difficulty date: November 7, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N34RZ
- Make and model: Beech 1900C
- Aircraft serial: UC151
- Aircraft time: 19,947 hours, 30,587 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LANDING GEAR CIRCUIT BREAKER TRIPPED WHILE EN ROUTE TO KGEG. THE PILOT PERFORMED EMERGENCY GEAR DOWN PROCEDURES AND LANDED WITHOUT INCIDENT. MAINTENANCE FOUND TWO WIRES DAMAGED, G19H22 AND D41A22. WIRE REPAIRS WERE MADE AND FUNCTIONAL CHECKS OF THE LANDING GEAR WERE PERFORMED ON AIRCRAFT JACKS. ALL CHECKS WERE SUCCESSFUL AFTER THE REPAIR AND THE AIRCRAFT HAS BEEN RETURNED TO SERVICE.
